Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Федоров Г. В. On a Number of Prime Divisors of an Integer with Bounded Multipleness. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 129-133. DOI: 10.18500/1816-9791-2013-13-4-129-133

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 152)
Language: 
Russian
Heading: 
UDC: 
511

On a Number of Prime Divisors of an Integer with Bounded Multipleness

Autors: 
Федоров Глеб Владимирович, Lomonosov Moscow State University
Abstract: 

В данной статье исследуются обобщения числовых функции, связанные с количеством простых делителей заданного числа. Получены верхние и нижние предельные значения, а также асимптотические фрмулы для средних значений количества простых делителей, входящие в целое число с ограничением кратности.

References: 
  1. Hardy G. H., Ramanujan S. The normal number of prime factors of a number n// Quart. J. Math. 1917. Vol. 48. P. 76–92.
  2. Tanenbaum G., Mendes France M. The prime numbers and their distribution. Providence, RI : Amer. Math. Soc.,2000. 115 p.
  3. Fr¨oberg C.-E. On the prime zeta function // BIT 8. 1968. P. 187–202.
  4. Федоров Г. В. Верхнее предельное значение функции делителей с растущей размерностью // Докл. АН. 2013. Т. 452, № 2. С. 141–143. DOI: 10.7868/S086956521327 0042.
Received: 
25.11.2013
Accepted: 
25.11.2013
Published: 
25.12.2013
Short text (in English):
(downloads: 91)